# SDR AALA202312185961

- Difficulty date: November 26, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A320*
- Aircraft serial: 1442
- Aircraft time: 73,520 hours, 28,136 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 1073C000002
- Part serial: 1073C00GA055263
- Condition: Defective
- Location: Zone 500 - Lh Wi
- Part time: 21,780 hours, 8,974 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON FINAL APPROACH INTO LAS DUE TO FLIGHT CONTROL FLAPS LOCKED- ALIGNMENT FAULT AFTER SELECTING FLAP 2. **ORIGINAL REPORT WAS AALA202311283643: MAINTENANCE FOUND LEFT WING #3 FLAP TRACK LEVER DAMAGED AND REPLACED IT. MAINTENANCE ALSO REPLACED THE #3 FLAP TRACK ACTUATOR (AALA202312185961). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED AND FAULT MESSAGES CLEARED.
